# SDR AWXA9900268

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-231
- Aircraft serial: 448
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320151
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

EMERGENCY DESCENT, PILOTS FWD WINDSHIELD CRACKED.  REPLACED CAPTAINS FWD WINDSHIELD.
